# SDR DALA2019102326102

- Difficulty date: October 22, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 84,072 hours, 10,842 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT SEAT 37F INOP. FOUND BROKEN WIRE AT CONNECTOR. RETERMINATED PER B767-300 WDM 33 -51-18 AND SWPM 20-42-01. OPS CK GOOD. OK FOR SVC. (LP6381040)
